# SDR UPS08854166

- Difficulty date: October 27, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N803UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46073
- Aircraft time: 81,226 hours, 26,694 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV REPAIR SEQUENCE 803-W3-06 AT LT STUB WING SKIN XFS 249.5 - 258.9 EO DC8-5100-30418-C APPX H STEP 4 IS MARKED NO AND STEP 6&7 ARE MARKED NOT VISIBLE.  REMOVED REPAIR, FABRICATED AND INSTALLED REPAIR DOUBLER IAW UPS EO DC8-5730-31485-A AND FVCI DWG 57-08540-19.
